# SDR IPXA1169382

- Difficulty date: September 13, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 11,974 hours, 7,667 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Part serial: FH1252
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING OTBD FLAP NOSE SKIN IS DAMAGED AT INBD END ON EXISTING REPAIR BETWEEN RIB 1 AND RIB 3.  ACCOMPLISHED REPAIR ON RT WING OTBD FLAP BETWEEN RIB 1 AND RIB 3 IAW EO A300-5750-44379-A.
